Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 127876, 5 pages
http://dx.doi.org/10.1155/2014/127876
Research Article

Periodic Solutions of Multispecies Mutualism System with Infinite Delays

1School of Physics and Information, Tianshui Normal University, Tianshui, Gansu 741000, China
2School of Mathematics and Statistics, Tianshui Normal University, Tianshui, Gansu 741000, China
3Department of Mathematics, Zhejiang University, Hangzhou, Zhejiang 310000, China

Received 27 June 2014; Accepted 9 August 2014; Published 27 August 2014

Academic Editor: Yonghui Xia

Copyright © 2014 Wenbo Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Fan, K. Wang, and D. Jiang, “Existence and global attractivity of positive periodic solutions of periodic n-species Lotka-Volterra competition systems with several deviating arguments,” Mathematical Biosciences, vol. 160, no. 1, pp. 47–61, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. Y. H. Xia and M. Han, “New conditions on the existence and stability of periodic solution in lotka-volterra's population system,” SIAM Journal on Applied Mathematics, vol. 69, no. 6, pp. 1580–1597, 2009. View at Publisher · View at Google Scholar · View at Scopus
  3. Y. Xia, “Periodic solution of certain nonlinear differential equations: via topological degree theory and matrix spectral theory,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 22, no. 8, Article ID 1250196, 17 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  4. X. Gu, H. Wang, P. J. Y. Wong, and Y. Xia, “Existence and stability of periodic solution to delayed nonlinear differential equations,” Abstract and Applied Analysis, vol. 2014, Article ID 156948, 12 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  5. F. Yang, D. Jiang, and A. Ying, “Existence of positive solution of multidelays facultative mutualism system,” Journal of Engineering Mathematics, vol. 3, pp. 64–68, 2002. View at Google Scholar
  6. F. Chen, J. Shi, and X. Chen, “Periodicity in a Lotka-Volterra facultative mutualism system with several delays,” Journal of Engineering Mathematics, vol. 21, no. 3, pp. 403–409, 2004. View at Google Scholar · View at MathSciNet
  7. Y. H. Xia, J. Cao, and S. S. Cheng, “Periodic solutions for a Lotka-Volterra mutualism system with several delays,” Applied Mathematical Modelling, vol. 31, no. 9, pp. 1960–1969, 2007. View at Publisher · View at Google Scholar · View at Scopus
  8. R. E. Gaines and J. L. Mawhin, Coincidence Degree and Nonlinear Differential Equations, Springer, Berlin, Germany, 1977. View at MathSciNet
  9. J. P. LaSalle, The Stability of Dynamical System, Society for Industrial and Applied Mathematics, Philadelphia, Pa, USA, 1976. View at MathSciNet
  10. A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Science, Academic Press, New York, NY, USA, 1929. View at MathSciNet